Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Delayed periods, taking antibiotics for cough. Have dizziness and bloating. Pregnant?

hi, im here to enquire about the chances of me getting pregnant. My boyfriend and I used withdrawal method as our main contraceptive method since past 2 yrs. We have sex every wkends. My boyfriend and I was very sure that he didnt ejaculate in me, as we see it ourselves. If he does ejaculate, we would not continue, he would wash and urinates. Now, my period is late for almost 2 wks now when my last menstrual period was on 10 july, 35 days cycle. However, i have been down with slight flu & cough, prescribed antibiotics between 17 july onwards till recently i have totally recovered from it but just keep getting sick due to other illnesses like throat ulcer induced fever etc. I have my usual premenstrual symptoms like fatigue (but not extremely tired), dizzyness and bloatedness. But as i read online, it could be pregnancy symptoms too. So i wonder could i be pregnant or my period is skipped due to whatever reason? Thanks!
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response


If you have taken precautions then you are less likely to be pregnant.

To be on safer side do a pregnancy test at home and get an ultrasound done

Best wishes
Answered: Mon, 3 Sep 2012
I find this answer helpful
OBGYN, Maternal and Fetal Medicine Dr. Srividhya's  Response
Hi, get a home pregnancy test done to check out whether you are pregnant. Your period may also be prolonged due to stress (fever) but its better to rule out pregnancy.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor